# SDR SWAA2021080394611

- Difficulty date: July 13, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLIGHT DECK LATERAL BEAM BS 259.5; LBL 1; WL 208 (MARKED) ; / [01] REMOVED CORROSION IN A 1.3' X 0.4' AREA; MAX DEPTH .005' PER SRM 51-10-02-0G-0; MEASURED WITH CAL ID: ATS2472 SN: UNKNOWN CAL DATE: 06/2021. ORIGINAL THICKNESS IS .094' PER DWG 141A7434; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM; [02] VERIFIED REMOVAL OF CORROSION IN A 1.3' X 0.4' AREA; MAX DEPTH .005' PER SRM 51-10-02-0G-0; MEASURED WITH CAL ID: ATS2472 SN: UNKNOWN. ORIGINAL THICKNESS IS .094' PER DWG 141A7434; OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM.; [03] HFEC INSPECTED BLENDED AREA AND OPEN (NUTPLATE) HOLE PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071; [04] REFER TO FAULT TTG8Q005S5ZL FOR REPAIR RESOLUTION.; [05] REFER TO FAULT TTG8Q005S5ZL FOR REPAIR RESOLUTION
